Parametric representation of a clas of multiply positive sequences

Date
2009-05-29
Authors
Ostrovskii, I. V.
Zheltukhina, N. A.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Complex Variables, Theory and Application: An International Journal
Print ISSN
0278-1077
Electronic ISSN
1563-5066
Publisher
Taylor & Francis
Volume
37
Issue
1-4
Pages
457 - 469
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract
Course
Other identifiers
Book Title
Keywords
Generating function, Sequences, Sequences of matrices
Citation
Published Version (Please cite this version)